MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LATITUDE CONSULT; EXTERNAL COMMUNICATOR

BOSTON SCIENTIFIC CORPORATION LATITUDE CONSULT; EXTERNAL COMMUNICATOR
Model Number 6299
Medical Device Problem Code Power Problem (3010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As no further information concerning this product is expected, our investigation is complete.This investigation will be updated should further information be provided.
 
Event or Problem Description
It was reported that the field representative mentioned that the communicator power cord has frayed wiring.No adverse patient effects were reported.

Brand Name
LATITUDE CONSULT
Common Device Name
EXTERNAL COMMUNICATOR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key11721631
Report Number2124215-2021-07089
Device Sequence Number11870538
Product Code OSR
UDI-Device Identifier00802526553516
UDI-Public00802526553516
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P910077/S138
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number6299
Device Catalogue Number6299
Device Lot Number1002089
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/18/2021
Initial Report FDA Received Date04/24/2021
Patient Sequence Number1